# SDR ZW0A0103505

- Difficulty date: June 7, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND LONGERON 17L CRACKED AT EACH HI-LOK TO FORMER 217, AT BOTH ATTACH POINTS TO FORMER 313, AT ATTACH POINT TO FORMER STA 256, AT BOTTOM HI-LOK TO FORMER 275, AND AT HI-LOK AND CONNECTION TO FORMER 237.  REPLACED LONGERON 17L FROM STA 228 TO 322 PER SRM 53-02, FIG 18.
